MathSciNet Relay Station
MathSciNet bibliographic data
MR1868992 76D05 (35Q30 37L40 37N10 60H15)
E, Weinan; Mattingly, J. C.; Sinai, Ya. Gibbsian dynamics and ergodicity for the stochastically forced Navier-Stokes equation. Dedicated to Joel L. Lebowitz. Comm. Math. Phys. 224 (2001), no. 1, 83–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement